# SDR ASOA2012121402654

- Difficulty date: December 10, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 11,520 hours, 7,769 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Out Of Position
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE IN FLIGHT IN ICING CONDITION, FOLLOWED AFTER APPROX 30 SECONDS BY ANTI-ICE DUCT CAUTION MSG.  COMPLIED WITH QRH. EMERGENCY DECLARED, AND ACFT RETURNED TO DEPARTURE.  MDC FLAGGED RT WING LOOP A AT SLAT STA 430R AND RT WING LOOP B AT SS 238R, FOUND LOOP AT BOTH LOCATIONS NEEDING TO BE REPOSITIONED.  REPOSITIONED LOOP AT SS 430R IAW AMM 36-21-15 AND LOOPS AT SS238R IAW AMM 36-21-13.  NO FURTHER DEFECTS NOTED WHILE RUNNING ENGINES.
